# SDR CA030318010

- Difficulty date: February 28, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 2,369 hours
- Engine: Lyc O320H2AD
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 6006
- Condition: Torn
- Location: Mlg Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING THE A/C STARTED TO YAW LEFT.  THE TIRE ON LT MAIN SIDE WAS FLAT AND VERY LOOSE ON THE RIM. ON LANDING THE BRAKES WERE NOT OVERLY USED. (PILOT REPORT)WHEEL ASSEMBLY DISASEMBLE AND FOUND TUBE WITH TEAR APPROX 1/4 INCH LONG ON THE CENTER OF THE TUBE ALONG MOLDING RIBS.
